# SDR ASAA9980141

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 014597101
- Condition: Discharged
- Location: Rows 18-23
- Component: Marathon
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHTS FROM ROWS 19 TO 23 WERE FOUND INOPERATIVE.  REPLACED THE BATTERIES IN THE POWER SUPPLY AND OPERATED NORMALLY.  (X)
